# SDR SWAA2023052643788

- Difficulty date: May 1, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL45 BS385; BS380+13; BS410; BS455 WL208.<[01] VERIFIED THAT SRM 53-00-52-1A-1 IS APPLICABLE.;[02] PARTIAL UPDATE STEPS 1-4. UPDATED MEASUREMENT TABLE.;[03] VERIFIED (PARTIALS) STEPS 1;2;3 ;4 AND MEASUREMENT TABLE; OUTS IN LIMITS.;[04] REMOVED SEAT TRACK BS 380-420 RBL 35 WL208 PER SRM 51-40-02-0G-0;[05] INSTALLED EWIS FOD PROTECTION ON MAIN CABIN FROM BS370 - BS480; AND FROM RBL25 - RBL 60; WL202. PER AMM 20-60-07-913-801. RECEIVED FROM TOOL ROOM NEW SEAT TRACK REPLACEMENT P/N 143A5310-52ATSMRO. LOCATED; DRILLED AND COUNTERSUNK NEW SEAT TRACK PER SRM 51-40-05-0G-00 AND BOEING DWG. 143A5300; OK TO INSTALL.;[06] CERTIFIED ACTIONS 4 AND 5;[07] VERIFIED ALL OF STEP 5 EXCEPT OK TO INSTALL. OK TO INSTALL NOT GIVEN DUE TO TIME CONSTRAINTS.;[08] OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION 8. OK TO INSTALL IS GIVEN.;[10] INSTALLED NEW PASSENGER CABIN SEAT TRACK AT BS 370-480 RBL 45 WL 208 PER SRM 51-40-02; DWG#143A5300; DWG#141A5300.;[11] STEPS 1-4 ARE COMPLETE.;[12] RII; VERIFIED CORRECTIVE ACTION 10;INSTALLATION OF NEW PASSENGER CABIN SEAT TRACK AT BS 370-480 RBL 45 WL 208 PER SRM 51-40-02; DWG#143A5300; DWG#141A5300.;[13] TASK IS COMPLETE.
